# SDR SIMA20220911001

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 39,582 hours, 35,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH EMERGENCY LIGHT INOP-C/A-RAR UPPER LH EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPC GOOD
